arrow
Volume 33, Issue 4
Existence of Solutions to a $p$-Laplacian Equation with Integral Initial Condition

Wenjing Song, Chunling Cao & Zhiqiang Zhao

Commun. Math. Res., 33 (2017), pp. 304-310.

Published online: 2019-11

Export citation
  • Abstract

In this paper, a class of one-dimension $p$-Laplacian equation with nonlocal initial value is studied. The existence of solutions to such a problem is obtained by using the topological degree method.

  • Keywords

integral initial condition, existence, topological

  • AMS Subject Headings

34B15, 37C25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

swj-78@163.com (Wenjing Song)

  • BibTex
  • RIS
  • TXT
@Article{CMR-33-304, author = {Wenjing and Song and swj-78@163.com and 5483 and Institute of Applied Mathematics, Jilin University of Finance and Economics, Changchun, 130117 and Wenjing Song and Chunling and Cao and and 5487 and School of Mathematics, Jilin University, Changchun, 130012 and Chunling Cao and Zhiqiang and Zhao and and 5509 and No.11 High School of Changchun, Changchun, 130000 and Zhiqiang Zhao}, title = {Existence of Solutions to a $p$-Laplacian Equation with Integral Initial Condition}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {33}, number = {4}, pages = {304--310}, abstract = {

In this paper, a class of one-dimension $p$-Laplacian equation with nonlocal initial value is studied. The existence of solutions to such a problem is obtained by using the topological degree method.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2017.04.02}, url = {http://global-sci.org/intro/article_detail/cmr/13399.html} }
TY - JOUR T1 - Existence of Solutions to a $p$-Laplacian Equation with Integral Initial Condition AU - Song , Wenjing AU - Cao , Chunling AU - Zhao , Zhiqiang JO - Communications in Mathematical Research VL - 4 SP - 304 EP - 310 PY - 2019 DA - 2019/11 SN - 33 DO - http://doi.org/10.13447/j.1674-5647.2017.04.02 UR - https://global-sci.org/intro/article_detail/cmr/13399.html KW - integral initial condition, existence, topological AB -

In this paper, a class of one-dimension $p$-Laplacian equation with nonlocal initial value is studied. The existence of solutions to such a problem is obtained by using the topological degree method.

Wenjing Song, Chunling Cao & Zhiqiang Zhao. (2019). Existence of Solutions to a $p$-Laplacian Equation with Integral Initial Condition. Communications in Mathematical Research . 33 (4). 304-310. doi:10.13447/j.1674-5647.2017.04.02
Copy to clipboard
The citation has been copied to your clipboard